Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Persistent swelling on the top of the ankle after treatment for avulsion fracture and sprained ankle. Is it due to ligaments?

Hi - I fell and sprained my ankle and received an avulsion fracture 5 weeks ago. Went to a urgent care that put me in a splint . Two days later I went to a podiatrist who took his own x rays. Said I have avulsion fracture and sprained ankle . Put me in an aircast, used crutches for 4 weeks now I can walk on it with a cane. Still having swelling and on the top of my ankle seems to swell more. Could that be the ligaments. He is planning on putting me in a ankle brace at a little over 6 weeks. Thank you
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Thanks for writing your query
After going through your injury it's normal to have swelling (mild) once you increase the activity level. My advice for you would be-
1. Do the ankle exercise regularly
2. Try to keep your limb elevated whenever possible
3. You can take tab.Enzomac to reduce swelling after discussion with your doctor.
4. Use compression bandage
Take care and wish you good health
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor